I've been prescribed the SR rather than the XL (which I used to take). The XL used to create alot of irritability and rage. I'm concerned this is going to happen again with the SR. Does anyone else have this?
samanthaeve; It is possible to get the same reaction as you did with the XL but many people do not get the same reactions it like you really have to try it to see how it well work for you the SR is more a 12 hour pill and does not build up as much in the system and many don't have the side effects that people get with the XL Anyway the best you could do is let the people know that are around you to let you know if they notice anything and give it a try. The sr breaks down in your system much different and many times people do not get the severe side effects that they get with the 24-hour pill. Anyway here is what it says on the Sr and I just wanted to add that I have seen very few people go off of it because of this. here is a copy and paste of side effects of the medication from Drugs.com Good luck to you Chuck1957 (((Contact the doctor at once if new, worsened, or sudden symptoms such as agitation, hostility, depressed mood, or any unusual change in mood or behavior occur. Contact the doctor right away if any signs of suicidal thoughts or actions occur. Discuss any questions with the patient's doctor.)))
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 24 Jul 2011 • 3 answers
Posted 12 Aug 2011 • 3 answers
Posted 15 Aug 2011 • 4 answers
My boyfriend has rage issues so he was given "PAXIL ".What it be like for him on an everyday bases??
Posted 21 Dec 2012 • 1 answer
Posted 8 Apr 2014 • 1 answer